Odd Prime Labeling For Some Arrow Related Graphs

Gajalakshmi G, Meena S


In a graph G a mapping g is known as odd prime labeling , if g is a
bijection from V to f1; 3; 5; ::::; 2jVj - 1g satisfying the condition that
for each line xy in G the gcd of the labels of end points (g(x); g(y)) is
one. In this article we prove that some new arrow related graphs such
as A2
y, A3 y,A5 y, are all odd prime graphs. Also we prove that double
arrow graphs, DA2 y and DA3 y are odd prime graphs.


Prime graph, Odd prime graph, Arrow graphs.

Full Text:



J. Bondy and J. Murthy. Graph Theory and Applications. North-Holland, New

York, 1976.

T. Deretsky, S. Lee, and J. Mitchem. On vertex prime labelings of graphs, in

graph theory, combinatorics and applications, j. alavi, g. chartrand, o. oellerman, and a. schwenk, eds.,. Proceedings 6th International Conference Theory

and Applications of Graphs (Wiley, New York),, 1:359 – 369, 1991.

E. Esakkiammal, K. Thirusangu, and S. Seethalakshmi. Luck point labeling of hsuper subdivision of path graphs,. Recent Trends in Graph

Theory and Combinatorics GTCOMB, 1:42 – 49, 2006.

J. Gallian. A dynamic survey of graph labeling. The Electronics Journal of Combinatorics, 2015.

V. Kaneria, M. M.Jariya, and H. Makadia. Graceful of arrow graphs and double

arrow graph. Malaya Journal of Mat, 3(4):382– 386, 2015

S. Meena and P. Kavitha. Prime labeling for some butterfly related graphs. International Journal of Mathematical Archive, 5(10):15– 25, 2014.

S. Meena and K.Vaithilingam. Prime labeling for some crown related graphs.

International Journal of Scientific & Technology Research, 2(3):92– 95, 2013.

S. Meena, G.Ganalakshmi, and P.Kavitha. Odd prime labeling for some new

classes of graph.(communicated). SEAM, 2021.

U. Prajapati and K. P.Shah. On odd prime labeling. International journal of

Research and Analytical Reviews, 5(4):284– 294, 2018.

A. Tout, A. N.Dabboucy, and K. Howalla. Prime labeling of graphs. Nat. Acad.

Sci letters., 11:365– 368, 1982.

V. Vaidhya and K. K.Kanani. Prime labeling for some cycle related graphs. Journal of Mathematics Research, 2(2):98– 104, 2010.

DOI: http://dx.doi.org/10.23755/rm.v46i0.1059


  • There are currently no refbacks.

Copyright (c) 2023 Gajalakshmi G, Meena S

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.